1921
Volume 23, Issue 4
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Abstract

A 32-year-old woman developed severe and protracted intrahepatic cholestasis following the oral ingestion of thiabendazole (Mintezol®). The cholestatic reaction was associated with nausea, intense pruritus, and a generalized rash. The jaundice persisted for more than 1 month without signs of remission. A transhepatic cholangiogram was followed by a massive hemorrhage which ultimately led to her death. Postmortem examination revealed completely patent ducts and liver histology was indicative of a cholestatic drug reaction. Cholestasis due to hypersensitivity to thiabendazole has not previously been reported.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1974.23.676
1974-07-01
2017-11-25
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1974.23.676
Loading
  • Accepted : 08 Dec 1973

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error